# SDR ASOA2014033110243

- Difficulty date: March 5, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, INTERCOSTAL ANGLE AT WL 72.50, RBL 9 IS CRACKED .375 INCH LONG IN UPPER RADIUS.  R & R DAMAGED INTERCOSTAL ANGL IAW SRM 51-42-06.
